RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 1, Pages 114–118 (Mi jmag176)  

Short Notes

D'Alembert–Liouville–Ostrogradskii formula and related results

I. Roitberga, A. Sakhnovichb

a Chair of Mathematical Analysis, Chernigov State Pedagogical University, 53 Getmana Polubotka, Chernigov, 14013, Ukraine
b Branch of Hydroacoustics, Marine Institute of Hydrophysics, National Academy of Sciences of Ukraine, 3 Preobrazhenskaya, Odessa, 65026, Ukraine

Abstract: Results, that generalize previous important results of the d'Alembert–Liouville–Ostrogradskii formula type by F. S. Rofe-Beketov, are obtained. The $2p\times 2p$ fundamental solution of the first order system is recovered by its $2p\times p$ block $Y_0$. Applications to the asymptotics of the continuous analogs of polynomial kernels and to the pseudo-Hermitian quantum mechanics are treated. Similar to the F. S. Rofe-Beketov results the invertibility of the $p \times p$ blocks of $Y_0$ on the interval is not required.

Full text: PDF file (210 kB)
Full text: http:/.../abstract.php?uid=m12-0114e

Bibliographic databases:
MSC: 34A30, 34D05, 81Q99
Received: 30.06.2004
Language:

Citation: I. Roitberg, A. Sakhnovich, “D'Alembert–Liouville–Ostrogradskii formula and related results”, Mat. Fiz. Anal. Geom., 12:1 (2005), 114–118

Citation in format AMSBIB
\Bibitem{RoiSak05}
\by I.~Roitberg, A.~Sakhnovich
\paper D'Alembert--Liouville--Ostrogradskii formula and related results
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 1
\pages 114--118
\mathnet{http://mi.mathnet.ru/jmag176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135429}
\zmath{https://zbmath.org/?q=an:1078.34506}


Linking options:
  • http://mi.mathnet.ru/eng/jmag176
  • http://mi.mathnet.ru/eng/jmag/v12/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020